Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Itching in anus, scrotum and thighs. Tried cortisone. Any ideas?

I have an ongoing problem with an itchy anus , scrotum and inner thighs where the legs join the torso. I have what it appears fissure that go from the outside to the inside of my anus. These become very itchy when exposed to cool air -- especially at night time. The same type of fissures can be found in my upper thigh where the legs join the torso. I also have a red scaly patch on my scrotum that becomes inflamed and itchy. The area of skin becomes dry and paper-like and extremely itchy. I have tried all sorts of cortizone creams of varying strengths, Nitro cream for the fissuring, zinc creams, anti- fungal creams, antibiotic creams, etc. The only superficial relief I get is when I apply Benedryl cream, which temporarily relieves the itching. Have you any other ideas?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  505
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It seems that you are suffering from dermatitis which is causing you the feeling of itching.

According to me use of skin cream having Cloquinol and Betamethasone will be beneficial. Use this cream two to three times a day for about 7-10 days. Also take oral antiallergy mediciine like Fenofexadine 180 mg once a day for 3-5 days and one tablet of antifungal Flucanazole 150 mg as a single dose. Use medication only after consultation with your dermatologist.

I hope this is helpful to you.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor